Alert archive / Wisconsin / River Flood Warnings in 2013
River Flood Warning 3, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at Feb 11, 2013, 10:22 AM CST for Sheboygan County, Wisconsin. It took effect at Feb 11, 2013, 2:00 PM CST. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Feb 11, 2013, 10:22 AM CST (16:22 UTC)
- In effect from
- Feb 11, 2013, 2:00 PM CST
- Expired
- Feb 12, 2013, 3:44 PM CST
- In force
- 26 hr
- Issued by
- NWS Milwaukee, WI
- Flood severity
- Minor
County Sheboygan County, WI
The radar
The Green Bay radar (KGRB), 86 km from the middle of the area, began a volume at 16:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sheboygan River at Sheboygan (SEBW3).
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 10 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04086000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
978 WGUS43 KMKX 111622 FLWMKX FLOOD WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1022 AM CST MON FEB 11 2013 ...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... SHEBOYGAN RIVER AT SHEBOYGAN AFFECTING SHEBOYGAN COUNTY WIC117-120422- /O.NEW.KMKX.FL.W.0003.130211T2000Z-130214T0000Z/ /SEBW3.1.ER.130211T2000Z.130212T0600Z.130213T1200Z.NO/ 1022 AM CST MON FEB 11 2013 THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A * FLOOD WARNING FOR THE SHEBOYGAN RIVER AT SHEBOYGAN. * AT 7:10 AM MONDAY THE STAGE WAS 7.6 FEET. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 8.3 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING. * IMPACT...AT 8.0 FEET...WATER NEARS A ROAD IN KIWANIS PARK IN SHEBOYGAN && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 6 AM... LOCATION STAGE STAGE STAGE/TIME TUE WED THU FRI SHEBOYGAN 8.0 6.0 7.57 07 AM 02/11 8.3 8.0 7.6 7.3 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS SHEBOYGAN 7.57 07 AM 02/11 1.53 8.30 12 AM 02/12 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION... (SEBW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.) SHEBOYGAN: 6 AM-NOON 0.03 SHEBOYGAN: NOON-6 PM 0.05 SHEBOYGAN: 6 PM-MIDN 0.00 SHEBOYGAN: MIDN-6 AM 0.00 $$
6 follow-up statements
758 WGUS83 KMKX 112136 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 336 PM CST MON FEB 11 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... SHEBOYGAN RIVER AT SHEBOYGAN AFFECTING SHEBOYGAN COUNTY WIC117-120936- /O.CON.KMKX.FL.W.0003.000000T0000Z-130214T0000Z/ /SEBW3.1.ER.130211T2036Z.130212T0600Z.130213T1200Z.NO/ 336 PM CST MON FEB 11 2013 THE FLOOD WARNING CONTINUES FOR THE SHEBOYGAN RIVER AT SHEBOYGAN. * AT 1:45 PM MONDAY THE STAGE WAS 7.9 FEET. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 8.3 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING. * IMPACT...AT 8.0 FEET...WATER NEARS A ROAD IN KIWANIS PARK IN SHEBOYGAN $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 6 AM... LOCATION STAGE STAGE STAGE/TIME TUE WED THU FRI SHEBOYGAN 8.0 6.0 7.95 02 PM 02/11 8.3 8.0 7.6 7.3 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS SHEBOYGAN 7.95 02 PM 02/11 1.57 8.30 12 AM 02/12 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION... (SEBW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.) SHEBOYGAN: 6 AM-NOON 0.03 SHEBOYGAN: NOON-6 PM 0.04 SHEBOYGAN: 6 PM-MIDN 0.00 SHEBOYGAN: MIDN-6 AM 0.00
713 WGUS83 KMKX 112139 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 339 PM CST MON FEB 11 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... SHEBOYGAN RIVER AT SHEBOYGAN AFFECTING SHEBOYGAN COUNTY WIC117-120939- /O.CON.KMKX.FL.W.0003.000000T0000Z-130214T0000Z/ /SEBW3.1.ER.130211T2036Z.130212T0600Z.130213T1200Z.NO/ 339 PM CST MON FEB 11 2013 THE FLOOD WARNING CONTINUES FOR THE SHEBOYGAN RIVER AT SHEBOYGAN. * AT 1:45 PM MONDAY THE STAGE WAS 7.9 FEET. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 8.3 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING. * IMPACT...AT 8.0 FEET...WATER NEARS A ROAD IN KIWANIS PARK IN SHEBOYGAN $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 6 PM... LOCATION STAGE STAGE STAGE/TIME TUE WED THU FRI SHEBOYGAN 8.0 6.0 7.95 02 PM 02/11 8.2 8.1 7.8 7.5 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS SHEBOYGAN 7.95 02 PM 02/11 1.57 8.30 12 AM 02/12 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR THE LISTED SITES... (SEBW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) SHEBOYGAN: 6 PM-MIDN 0.08 SHEBOYGAN: MIDN-6 AM 0.03 SHEBOYGAN: 6 AM-NOON 0.03 SHEBOYGAN: NOON-6 PM 0.04
359 WGUS83 KMKX 120223 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 823 PM CST MON FEB 11 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... SHEBOYGAN RIVER AT SHEBOYGAN AFFECTING SHEBOYGAN COUNTY WIC117-121423- /O.CON.KMKX.FL.W.0003.000000T0000Z-130214T0000Z/ /SEBW3.1.ER.130211T2010Z.130212T0600Z.130213T1200Z.NO/ 823 PM CST MON FEB 11 2013 THE FLOOD WARNING CONTINUES FOR THE SHEBOYGAN RIVER AT SHEBOYGAN. * AT 7:40 PM MONDAY THE STAGE WAS 8.4 FEET. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 8.5 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING. * IMPACT...AT 8.0 FEET...WATER NEARS A ROAD IN KIWANIS PARK IN SHEBOYGAN $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 6 PM... LOCATION STAGE STAGE STAGE/TIME TUE WED THU FRI SHEBOYGAN 8.0 6.0 8.40 08 PM 02/11 8.1 7.8 7.5 7.2 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS SHEBOYGAN 8.40 08 PM 02/11 1.80 8.50 12 AM 02/12 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR THE LISTED SITES... (SEBW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) SHEBOYGAN: 6 PM-MIDN 0.00 SHEBOYGAN: MIDN-6 AM 0.00 SHEBOYGAN: 6 AM-NOON 0.00 SHEBOYGAN: NOON-6 PM 0.00
529 WGUS83 KMKX 121052 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 452 AM CST TUE FEB 12 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... SHEBOYGAN RIVER AT SHEBOYGAN AFFECTING SHEBOYGAN COUNTY WIC117-122252- /O.CON.KMKX.FL.W.0003.000000T0000Z-130214T0000Z/ /SEBW3.1.ER.130211T2010Z.130212T0205Z.130213T1200Z.NO/ 452 AM CST TUE FEB 12 2013 THE FLOOD WARNING CONTINUES FOR THE SHEBOYGAN RIVER AT SHEBOYGAN. * AT 4:00 AM TUESDAY THE STAGE WAS 8.2 FEET. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW MORNING. * IMPACT...AT 8.0 FEET...WATER NEARS A ROAD IN KIWANIS PARK IN SHEBOYGAN $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 6 PM... LOCATION STAGE STAGE STAGE/TIME WED THU FRI SAT SHEBOYGAN 8.0 6.0 8.22 04 AM 02/12 8.1 7.8 7.5 7.2 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS SHEBOYGAN 8.41 08 PM 02/11 0.94 8.17 06 AM 02/12 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR THE LISTED SITES... (SEBW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) SHEBOYGAN: 6 PM-MIDN 0.00 SHEBOYGAN: MIDN-6 AM 0.00 SHEBOYGAN: 6 AM-NOON 0.00 SHEBOYGAN: NOON-6 PM 0.00
382 WGUS43 KMKX 121549 FLWMKX FLOOD WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 949 AM CST TUE FEB 12 2013 WIC117-130349- /O.EXT.KMKX.FL.W.0003.000000T0000Z-130213T0600Z/ /SEBW3.1.ER.130211T2010Z.130212T0205Z.130212T1800Z.NO/ 949 AM CST TUE FEB 12 2013 THE FLOOD WARNING CONTINUES FOR THE SHEBOYGAN RIVER AT SHEBOYGAN. * AT 7:35 AM TUESDAY THE STAGE WAS 8.1 FEET. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON. * IMPACT...AT 8.0 FEET...WATER NEARS A ROAD IN KIWANIS PARK IN SHEBOYGAN && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 6 AM... LOCATION STAGE STAGE STAGE/TIME WED THU FRI SAT SHEBOYGAN 8.0 6.0 8.06 08 AM 02/12 7.6 7.1 6.8 6.5 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS SHEBOYGAN 8.41 08 PM 02/11 0.45 8.00 12 PM 02/12 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION... (SEBW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.) SHEBOYGAN: 6 AM-NOON 0.00 SHEBOYGAN: NOON-6 PM 0.00 SHEBOYGAN: 6 PM-MIDN 0.00 SHEBOYGAN: MIDN-6 AM 0.00 $$
999 WGUS83 KMKX 122144 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 344 PM CST TUE FEB 12 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN WISCONSIN... SHEBOYGAN RIVER AT SHEBOYGAN AFFECTING SHEBOYGAN COUNTY WIC117-122214- /O.CAN.KMKX.FL.W.0003.000000T0000Z-130213T0600Z/ /SEBW3.1.ER.130211T2010Z.130212T0205Z.130212T1455Z.NO/ 344 PM CST TUE FEB 12 2013 THE FLOOD WARNING IS CANCELLED FOR THE SHEBOYGAN RIVER AT SHEBOYGAN. * AT 1:35 PM TUESDAY THE STAGE WAS 7.9 FEET. * FLOOD STAGE IS 8.0 FEET. * FELL BELOW FLOOD STAGE AT 8:55 AM TUESDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.6 FEET BY TOMORROW MORNING. * IMPACT...AT 8.0 FEET...WATER NEARS A ROAD IN KIWANIS PARK IN SHEBOYGAN $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 6 AM... LOCATION STAGE STAGE STAGE/TIME WED THU FRI SAT SHEBOYGAN 8.0 6.0 7.88 02 PM 02/12 7.6 7.1 6.8 6.5 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS SHEBOYGAN 8.41 08 PM 02/11 -0.06 7.90 06 PM 02/12 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION... (SEBW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.) SHEBOYGAN: 6 AM-NOON 0.00 SHEBOYGAN: NOON-6 PM 0.00 SHEBOYGAN: 6 PM-MIDN 0.00 SHEBOYGAN: MIDN-6 AM 0.00
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Feb 11, 3:30 AM CST, 6 hours 52 minutes earlier.
Area forecast discussion, Feb 11, 3:30 AM CST, 6 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 AM CST MON FEB 11 2013
.TODAY AND TONIGHT...FORECAST CONFIDENCE IS MEDIUM TO HIGH.
THE UPPER LOW CENTERED OVER NORTHERN WISCONSIN WILL MOVE SLOWLY
EAST NORTHEAST AND REACH TO JUST NORTH OF LAKE HURON THIS EVENING.
HIGHEST 700 MB RH WILL EXIT THE SOUTHEAST LATE THIS MORNING. THE
MORE WIDESPREAD LIGHT/VERY LIGHT SNOW WILL OCCUR THIS MORNING
UNTIL WEAK MID LEVEL DRYING LIMITS THE MOISTURE TO BELOW 6 THSD FT
WITH A WEAK INVERSION ABOVE. 700 MB UPWARD MOTION IS LACKING. A
DUSTING TO A COUPLE TENTHS OF AN INCH POSSIBLE...THE HIGHEST
AMOUNTS ACROSS THE NORTHERN FORECAST AREA. STILL SOME FLURRIES
POSSIBLE THIS AFTERNOON.
THE OTHER THING OF NOTE WILL BE BRISK WINDS FROM THE STRONG
PRESSURE GRADIENT FROM THE EXITING SURFACE LOW ACROSS THE NORTHERN
GREAT LAKES. GUSTS OF 35 TO 40 MPH EXPECTED MOST PLACES. HIGHEST
GUSTS COULD REACH WIND ADVISORY LEVELS OF 45 MPH.
PRESSURE GRADIENT WILL WEAKEN TONIGHT AS A WEAK RIDGE REACHES THE
UPPER MISSISSIPPI VALLEY LATE.
NAM FORECAST SOUNDINGS SHOW WEAK DRYING LOWERING OVERNIGHT WHICH
SHOULD RESULT IN POSSIBLE CLEARING. HOWEVER SOME MOISTURE REMAINS
TRAPPED BELOW THE LOWERING INVERSION SO CLEARING MAY BE SLOW.
.TUESDAY THROUGH WEDNESDAY NIGHT...FORECAST CONFIDENCE IS MEDIUM.
SHORT TERM MODELS SHOWING 500MB SHORTWAVE TROUGH PASSING SOUTHEAST
THROUGH THE AREA TUESDAY...WITH ANOTHER WEAKER SHORTWAVE PASSING
THROUGH AROUND 12Z WEDNESDAY. AT THE SURFACE...WEAK WARM AIR
ADVECTION IS SEEN LATER TUESDAY AND TUESDAY NIGHT. ONLY THE
CANADIAN SHOWS VERY LIGHT QPF IN SPOTS 12Z WEDNESDAY...WITH THE
OTHERS DRY. AREA FORECAST SOUNDINGS ARE FAIRLY DRY TUESDAY THROUGH
WEDNESDAY. KEPT THE DRY FORECAST GOING FOR THIS PERIOD.
TEMPERATURES WILL RISE ABOVE NORMAL BY WEDNESDAY WITH THE WEAK
WARM AIR ADVECTION.
CLIPPER SYSTEM THEN MOVES SOUTHEAST INTO THE AREA WEDNESDAY NIGHT
PER GFS/CANADIAN/ECMWF...WITH THE NAM REMAINING NORTHWEST OF THE
AREA. AT THE SURFACE...WEAK LOW PRESSURE REMAINS NORTH OF THE AREA
PER NAM/GFS/ECMWF...WITH THE CANADIAN NORTHWEST OF THE AREA. COLD
FRONT SLIDES EAST THROUGH THE AREA AFTER 06Z THURSDAY PER
NAM/GFS/ECMWF...WITH CANADIAN BRINGING WARM FRONT NORTH INTO THE
AREA. CANADIAN SEEMS TO BE MORE OF AN OUTLIER SOLUTION WITH THIS
SYSTEM.
FRONTOGENESIS IS WEAK WITH THIS SYSTEM...AS IS OVERALL UPWARD
VERTICAL MOTION. LIGHT QPF IS ACROSS THE AREA WEDNESDAY NIGHT PER
GFS/CANADIAN...LOWEST ON NAM/ECMWF. AREA FORECAST SOUNDINGS FROM
GFS DO SATURATE THE LOW TO MID LEVELS...WITH NAM SHOWING A DRY AIR
COLUMN. CONTINUED LOWER END POPS FOR WEDNESDAY NIGHT FOR LIGHT
SNOW.
.THURSDAY THROUGH SUNDAY...FORECAST CONFIDENCE IS MEDIUM.
ECMWF IS ABOUT 6 HOURS SLOWER THAN THE GFS WITH THE PASSAGE OF THE
SHORTWAVE TROUGH AND SURFACE COLD FRONT THURSDAY. AREA GFS
FORECAST SOUNDINGS ARE MEAGER WITH MOISTURE GIVEN ITS SLIGHTLY
QUICKER SOLUTION AND COLDER/DRIER AIR FILLING INTO THE AREA.
LIGHT QPF SEEN ACROSS THE AREA ON THE ECMWF THURSDAY INTO THURSDAY
NIGHT. THURSDAY NIGHT QPF ON ECMWF SEEMS A BIT OVERDONE WITH
BEST UPWARD VERTICAL MOTION TO THE SOUTHEAST OF THE AREA. KEPT
LOWER END POPS GOING FOR THURSDAY INTO THURSDAY NIGHT FOR NOW.
COLD AIR ADVECTION DURING THIS TIME SHOULD BRING MORE SEASONABLE
TEMPERATURES BACK INTO THE AREA.
THE FRIDAY THROUGH SUNDAY PERIOD IS FAIRLY SIMILAR BETWEEN THE
ECMWF AND GFS. THEY SHOW A BROAD 500MB TROUGH DEVELOPING ACROSS
THE EASTERN PART OF THE COUNTRY FRIDAY...THEN SLOWLY SHIFTING TO
THE EAST OVER THE WEEKEND. GFS TRIES TO BRING LIGHT QPF ACROSS
PORTIONS OF THE AREA SATURDAY NIGHT WITH PASSING 500MB VORTICITY
MAXIMUM. ECMWF REMAINS DRY DURING THIS PERIOD...THOUGH HAS LIGHT
QPF IN THE AREA FRIDAY. LEFT DRY FORECAST GOING FOR MOST OF THIS
PERIOD. TEMPERATURES SHOULD REMAIN ON THE COOL SIDE DURING THIS
TIME.
&&
.AVIATION/12Z TAFS/...
A STRONG SURFACE LOW WILL MOVE ACROSS THE SAULT STE MARIE
MICHIGAN AREA. MAINLY MVFR CIGS IN THE WAKE OF THE LOW. OCCASIONAL
MVFR VSBYS IN LIGHT SNOW THIS MORNING WITH SOME IFR VSBYS
POSSIBLE. THEN MAINLY FLURRIES THIS AFTERNOON.
SOME MOISTURE REMAINS TRAPPED BELOW THE LOWERING INVERSION SO
CLEARING MAY BE SLOW TONIGHT AS WEAK HIGH PRESSURE REACHES THE
NORTHERN MISSISSIPPI VALLEY LATE..
BRISK WEST WINDS EXPECTED TODAY WITH SOME GUSTS TO 35 KNOTS
EXPECTED.
&&
.MARINE...
A STRONG SURFACE LOW WILL MOVE ACROSS THE SAULT STE MARIE
MICHIGAN AREA. A GALE WARNING IS IN EFFECT DUE TO STRONG WEST
WINDS. LOOKS LIKE A GOOD SHOT FOR GUSTS OF 35 KNOTS DURING THE
WARNING PERIOD...POSSIBLY AS HIGH AS 40 KNOTS.
WAVES WILL STAY HIGH TOWARD OPEN WATERS...BUT NOT AS HIGH ALONG
SHORE AS WINDS WILL BE OFFSHORE.
WILL NEED A SMALL CRAFT ADVISORY FOR AT LEAST MONDAY EVENING AFTER
THE GALE ENDS. WINDS WILL SLOWLY EASE THROUGH THE EVENING AND
OVERNIGHT AS WEAK HIGH PRESSURE REACHES THE NORTHERN MISSISSIPPI
VALLEY.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WIND ADVISORY UNTIL 3 PM CST THIS AFTERNOON FOR WIZ046-047-051-
052-056>060-062>072.
LM...GALE WARNING UNTIL 6 PM CST THIS EVENING FOR LMZ643>646.
&&
TODAY/TONIGHT AND AVIATION/MARINE...HENTZ
TUESDAY THROUGH SUNDAY...WOODHazardous weather outlook, Feb 11, 3:59 AM CST, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 359 AM CST MON FEB 11 2013 WIZ046-047-051-052-056>060-062>072-121000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 359 AM CST MON FEB 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT UNTIL 3 PM FOR STRONG WEST WINDS...DUE TO STRONG LOW PRESSURE MOVING ACROSS THE SAULT STE MARIE MICHIGAN AREA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT SEVEN DAYS. LMZ643>646-121000- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 359 AM CST MON FEB 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A GALE WARNING CONTINUES UNTIL 6 PM CST FOR STRONG...GUSTY WEST WINDS...AND HIGH WAVES TOWARD THE OPEN WATER. WINDS WILL LINGER AT SMALL CRAFT ADVISORY LEVELS MONDAY NIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WINDS AND WAVES MAY APPROACH SMALL CRAFT CRITERIA ON THURSDAY AS LOW PRESSURE MOVES ACROSS THE NORTHERN GREAT LAKES. HENTZ WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 8:51 PM CST | Wind Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 19 hr |
Nearby
River Flood Warnings in Wisconsin, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.